Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Get pain in the chest and back on drinking cold liquids. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Ok, why do I get pain in my left upper middle chest and back when I drink cold liquids. Also I noticed that same area hurting a couple days ago without drinking liquids?
Posted Mon, 10 Jun 2013 in General Health
Answered by Dr. Jay Patel 8 hours later

I am Dr. XXXXXXX and I am here to help you as much as I can.

The question you asked is missing some details for which I need answer before we can even come to any conclusion.

Please answer the following question in order to help me understand what was going on.

1) What type of the pain ? ( pain quality like- burning/ stabbing/ vague)
2) Was it radiating anywhere else? (feels like moving from one point to other)
3) How long pain lasted ?
4) Was it associated with anything else?
5) How intense the pain was? ( on the scale of 1-10 , 1 being lowest and 10 being the worst how will you grade the pain?)
6) Does it hurt while eating solid food?
7) Was it accompanied with sweating and heart racing?

If the answer for the question (2) and (7) is yes then, it is better to visit a local physician as soon as possible.

Feel free to ask any question or concern.

Thanks for the query
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor